# SDR CALA2023110603296

- Difficulty date: September 6, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 74,941 hours, 27,357 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6100
- Condition: Cracked
- Location: Lh #1 Window
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #1 WINDOW FRAME O/B UPPER CORNER CRACKED AT UPPER AFT FASTENER HOLE BER. REPAIRED LH #1 WINDOW FRAME C-D POST PER UNITED ECRA 5610-01527 REV-. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3999 NR NUM
